MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? MRI EL DR; Pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? MRI EL DR; Pacemaker
Model Number L331
Medical Device Problem Codes Use of Device Problem (1670); Data Problem (3196); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker exhibited a remote monitoring disabled (rmd) alert indicating limited battery capacity, with an explant indicator date on (b)(6) 2000, following a recent medical procedure.Technical services (ts) reviewed the available device information and submitted the event for engineering evaluation.Engineering analysis determined that the event was highly likely a false positive rmd trigger caused by magnet application during a loaded battery measurement, as the battery had not yet reached the threshold of its elective replacement indicator (eri) capacity.It was recommended that the device be updated with the newest software to restore full telemetry functionality.No adverse patient effects were reported.This pacemaker remains in service.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Boston scientific issued a field safety notice update to physicians regarding unintended behaviors observed with a software update designed to detect high battery impedance and prevent initiation of safety mode in accolade devices.The associated investigation determined that the software update led to this device experiencing a false positive response that resulted in disablement of the wandless telemetry.Boston scientific has developed a software update to address this unintended behavior.Boston scientific developed and released an additional software update for the accolade family designed to correct the unintended behaviors.This device exhibited the unintended behavior prior to receiving the additional software update.A risk review was completed and confirmed that the event of difficult to interrogate/telemetry (rf) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to device design.

Brand Name
ACCOLADE? MRI EL DR
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50936656
Report Number2124215-2026-51750
Device Sequence Number9589372
Product Code LWP
UDI-Device Identifier00802526559266
UDI-Public(01)00802526559266(17)210710
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/10/2021
Device Model NumberL331
Device Catalogue NumberL331
Device Lot Number845716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured07/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale